# SDR MASA00154

- Difficulty date: November 21, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 316
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6202 - FLP-PHX - MAINTENANCE DISCOVERED THE AFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BURNED OUT BULB.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
